# SDR HALA9800047

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004A07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - LOG PAGE NR A136850 - CAPTAIN'S OVERHEAD EMERGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED THE BATTERIES AND THE OPERATIONAL CHECK WAS OK.  (X)
